Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 136, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 18, 2015, 1:43 PM CDT for Lavaca County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 1:43 PM CDT (18:43 UTC)
- Expired
- Jun 18, 2015, 4:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 115 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 6.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1400 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -95 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
261
WGUS54 KEWX 181843
FFWEWX
TXC285-182145-
/O.NEW.KEWX.FF.W.0136.150618T1843Z-150618T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
143 PM CDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAVACA COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 445 PM CDT
* AT 142 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
YOAKUM...HALLETTSVILLE...SHINER...MOULTON...EZZELL...SUBLIME...
SPEAKS...SWEET HOME...WORTHING...HENKHAUS...MOUNT OLIVE...
BRESLAU...MORAVIA...KOERTH...MONT...VSETIN...KOMENSKY...HOPE...WIED
AND VIENNA.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2933 9659 2909 9694 2938 9723 2962 9713
2961 9685 2958 9684 2958 9682
$$
MSL2 follow-up statements
276
WGUS74 KEWX 182010
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
310 PM CDT THU JUN 18 2015
TXC285-182145-
/O.CON.KEWX.FF.W.0136.000000T0000Z-150618T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAVACA TX-
310 PM CDT THU JUN 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
LAVACA COUNTY...
AT 309 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WHICH PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA HAVE EXITED THE AREA. UP TO TWO
INCHES OF RAIN HAD FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY OR IS ALREADY OCCURRING DESPITE THE RAINFALL ENDING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
YOAKUM...HALLETTSVILLE...SHINER...MOULTON...EZZELL...SUBLIME...
SPEAKS...SWEET HOME...WORTHING...HENKHAUS...MOUNT OLIVE...BRESLAU...
MORAVIA...KOERTH...MONT...VSETIN...KOMENSKY...HOPE...WIED AND VIENNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2933 9659 2909 9694 2938 9723 2962 9713
2961 9685 2958 9684 2958 9682
$$
HAMPSHIRE932
WGUS74 KEWX 182135
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
435 PM CDT THU JUN 18 2015
TXC285-182145-
/O.EXP.KEWX.FF.W.0136.000000T0000Z-150618T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAVACA TX-
435 PM CDT THU JUN 18 2015
...THE FLASH FLOOD WARNING FOR LAVACA COUNTY WILL EXPIRE AT 445 PM
CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 2933 9659 2909 9694 2938 9723 2962 9713
2961 9685 2958 9684 2958 9682
$$
HAMPSHIREWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 12:33 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 18, 12:33 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1233 PM CDT THU JUN 18 2015 .AVIATION.../18Z TAFS/ MAIN CONCERNS THIS FCST PERIOD WILL BE CONVECTION...TIMING AND LOCATION AND THE DEVELOPMENT OF MVFR CIGS OVERNIGHT AND EARLY FRIDAY MORNING. CONVECTION THAT WE HAD THIS MORNING HAS DISSIPATED. DO EXPECT MORE CONVECTION THIS AFTERNOON WITH THE AVAILABLE MOISTURE AND HEATING. LOCATION AND TIMING DIFFICULT TO PIN DOWN AT THIS TIME. WILL MONITOR THE TRENDS AND UPDATE WHERE NECESSARY. WINDS WILL BE S/SE NEAR 10 KNOTS. IN OR NEAR CONVECTION COULD SEE GUSTY WINDS TO 40 KNOTS. AFTER 03Z WE SHOULD BEGIN TO SEE MVFR CIGS DEVELOP AT KSAT/KSSF THEN 09Z-11Z AT KAUS/KDRT. AFTER 15Z-16Z WILL SEE MVFR CIGS LIFTING AND BECOMING VFR. OVERNIGHT WINDS WILL BE SOUTHERLY AT 5-10 KNOTS AND EASTERLY AT KDRT. AFTER 16Z FRIDAY WINDS WILL BE S/SE AT 10-15 KNOTS. && .PREV DISCUSSION... /ISSUED 952 AM CDT THU JUN 18 2015/ UPDATE... ALREADY SEEING SCATTERED SHOWER ACTIVITY THIS MORNING...BUT RAINFALL RATES AND AMOUNTS HAVE NOT BEEN TOO HIGH SO FAR. WILL HAVE TO SEE HOW MUCH DESTABILIZATION CAN OCCUR THIS AFTERNOON ACROSS AREAS WHICH ARE ALREADY RECEIVING THE RAINFALL. THINK WE SHOULD STILL STABILIZE ENOUGH FOR THE HEAVIER DOWNPOURS TO FORM. THERE IS WEAK DISTURBANCE EXPECTED TO DEVELOP FARTHER WEST TODAY AND WITH A NEARLY UNTAPPED AIRMASS ACROSS THE SOUTHWESTERN COUNTIES...WE COULD SEE POSSIBLE HEAVY RAIN AND ISOLATED FLASH FLOODING. AFTER COORDINATION WITH THE CORPUS CHRISTI OFFICE...WE HAVE EXPANDED THE FLASH FLOOD WATCH WEST TO THE RIO GRANDE. DID NOT MAKE ANY CHANGES TO THE EXPIRATION TIME. PREV DISCUSSION... /ISSUED 613 AM CDT THU JUN 18 2015/ AVIATION DISCUSSION...FOR 12Z TAF PACKAGE... SEEING TSRA DEVELOPMENT SOUTH OF KSAT/KSSF TERMINALS THIS MORNING. EXPECTING THIS ACTIVITY TO MAINLY STAY SOUTH OF THE TERMINALS BUT COULD IMPACT THEM BY MID MORNING. INCLUDED TEMPO GROUP FOR THAT. ISOLATED TS WILL BE POSSIBLE AGAIN IN THE AFTERNOON AS WELL WITH MVFR CIGS ALONG I35 CORRIDOR TERMINALS. AMENDMENTS MAY BE NEEDED IF ANY TS IMPACTS THE TERMINALS. PREV DISCUSSION... /ISSUED 348 AM CDT THU JUN 18 2015/ SHORT TERM (TODAY THROUGH SATURDAY MORNING)... MAIN FORECAST HIGHLIGHT THIS PERIOD WILL BE THE LIKELIHOOD OF ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS PRODUCING POCKETS OF HEAVY RAIN AND LEADING TO LOCALIZED FLASH FLOODING TODAY. HAVE ISSUED A FLASH FLOOD WATCH THROUGH 10PM TONIGHT FOR AREAS ALONG A FRIO TO MEDINA COUNTY LINE...UP THE I-35 CORRIDOR AND COUNTIES EAST. LOCALIZED RAINFALL AMOUNTS OF 1-3 INCHES ARE LIKELY WITH EVEN VERY ISOLATED HIGHER AMOUNTS OF 4-5 INCHES POSSIBLE. RAINFALL RATES COULD BE AS HIGH AS 2-3 INCHES PER HOUR IN THE STRONGER STORMS ALONG WITH GUSTY WINDS IN THE 40-50 MPH RANGE UNDER LOCAL DOWNBURSTS. AS EXPECTED THIS MORNING...WE ARE SEEING AN UPTICK IN RAIN COVERAGE ACROSS OUR FAR SE ZONES NEAR LAVACA COUNTY THAT WAS HARDEST IMPACTED BY BILL. NEW CELL GENERATION HAS OCCURRED OVER MCMULLEN COUNTY AND SHOULD MOVE NORTHEAST THROUGH THE MORNING HOURS OVER THE SAME SATURATED LOCATIONS. SPC SSEO AND HI-RES CONVECTIVE ALLOWING MODELS INDICATE A MODERATE TO STRONG SIGNAL OF FURTHER SHOWER AND THUNDERSTORM GENERATION ALONG A POSSIBLE TRAINING AXIS ORIENTED SW TO NE NEAR THE I-35 CORRIDOR THROUGH MID TO LATE MORNING AND PERSISTING INTO THE AFTERNOON. FOR THIS REASON AND IN COORDINATION WITH SURROUNDING NWS OFFICES...HAVE ISSUED A NEW FLASH FLOOD WATCH THROUGH 10PM. THE AIRMASS OVER THE REGION REMAINS VERY MOIST WITH PWATS NEAR 2-2.1" OVER THE REGION PER LATEST SATELLITE ESTIMATES. THIS MOISTURE UNDERNEATH AN UPPER LEVEL TROUGH AND A DEVELOPING MID- LVL INVERTED TROUGH OVER NORTH MEXICO SHOULD AID IN UPWARD MOTIONS. THESE DYNAMIC LIFTING FEATURES AIDING IN DIVERGENCE ALOFT COMBINED WITH PROGGED 2000 J/KG SBCAPE THIS AFTN COULD CERTAINLY SUPPORT THESE CONVECTIVE ALLOWING MODEL SOLUTIONS. MOST ACTIVITY SHOULD WANE GOING INTO THE EARLY EVENING EXCEPT TOWARDS WESTERN AREAS AS THE INVERTED TROUGH AXIS PIVOTS CLOSER TO THE REGION FROM THE SOUTH. THIS LIFTING FEATURE COULD ALLOW FOR SHOWERS/STORMS TO PERSIST OUT WEST INTO PORTIONS OF THE OVERNIGHT INTO FRIDAY MORNING. FOR THIS REASON...BROUGHT THE FLASH FLOOD WATCH AT LEAST TO MEDINA AND FRIO. THE DAY OR EVENING SHIFT MAY NEED TO EXPAND THE WATCH WEST DEPENDING ON CONVECTIVE TRENDS. FOR FRIDAY...THE UPPER LEVEL TROUGH REMAINS OVER WEST TEXAS INTO NORTH MEXICO WHILE AN H5 INVERTED TROUGH SHIFTS UP THE RIO GRANDE VALLEY. OVERALL MODEL QPF SEEMED LOWER THAN IT SHOULD BE FOR THIS SETUP AND INCREASED RAIN CHANCES SLIGHTLY OVER GUIDANCE. STILL...OVERALL RAIN COVERAGE SHOULD BE LOWER FRIDAY FOR POINTS NORTH AND EAST AS THE SLIGHTLY DRIER AIR SHIFTS IN ACROSS THE HILL COUNTRY. HIGHER PWATS OF 1.9" WILL REMAIN ACROSS SW/SOUTH/SE LOCATIONS AND THIS IS WHERE THE HIGHER LIKELIHOOD OF RAIN SHOULD RESIDE. RAIN SHOWERS WILL LIKELY PERSIST INTO FRIDAY NIGHT TO SATURDAY MORNING NEAR THE RIO GRANDE IN ASSOCIATION WITH THE EXTRA LIFT FROM THE INVERTED TROUGH. LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)... NOT A LOT OF CHANGE IN THE OVERALL PATTERN MOVING INTO THE WEEKEND AS THE INVERTED TROUGH STAYS RELATIVELY STATIONARY OVER DEL RIO. A CONTINUED INFLUX OF LOW LEVEL MOISTURE CHARACTERIZED BY 25-30 KTS OF 850 MB FLOW WILL CONTINUE TO FEED DIRECTLY INTO THE TROUGH UP THROUGH THE RIO GRANDE VALLEY. THEREFORE SHOWER AND THUNDERSTORM DEVELOPMENT LOOKS PRETTY GOOD BOTH SATURDAY AND SUNDAY FROM DEL RIO TO SAN ANTONIO AND SOUTH. CONVECTIVE PARAMETERS ON SUNDAY AFTERNOON ARE QUITE IMPRESSIVE...AS CAPE OVER 2000 AND FAIRLY STEEP LAPSE RATES DUE TO THE TROUGH WILL RESULT IN AN UNCAPPED ATMOSPHERE OVER DEL RIO. WITH PWAT VALUES AT AROUND 2.1 INCHES WITH HIGH PRECIPITATION EFFICIENCY...AND CONVECTIVE ENHANCEMENT TO BOOT...THINKING HEAVY RAINFALL POTENTIAL/FLASH FLOODING POTENTIAL WILL BE SIGNIFICANT FOR THE RIO GRANDE VALLEY THIS WEEKEND...ESPECIALLY SUNDAY. BEYOND THE WEEKEND...THE AFOREMENTIONED INVERTED TROUGH WILL BEGIN A SLOW WESTWARD TREK BACK INTO THE SW CONUS AND NORTHERN MEXICO. HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE ROCKIES AND CENTRAL US AS A BIT DRIER PATTERN LOOKS TO BE IN STORE. BY WEDNESDAY...PWAT VALUES DECREASE TO BELOW 1.5 INCHES. THE SYNOPTIC PATTERN UNDERGOES METAMORPHOSIS INTO A MORE ZONAL PATTERN THROUGH DAY 10. THIS WILL HOPEFULLY CALM THINGS DOWN ENOUGH TO RECOVER A BIT FROM OUR VERY ACTIVE BEGINNING OF SUMMER. HERE IS TO HOPING. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 73 89 73 89 / 60 20 20 10 30 AUSTIN BERGSTROM INTL AIRPORT 85 72 89 73 88 / 70 20 20 10 30 NEW BRAUNFELS MUNI AIRPORT 86 73 89 73 89 / 70 40 30 10 30 BURNET MUNI AIRPORT 86 72 89 72 89 / 50 20 20 10 10 DEL RIO INTL AIRPORT 91 74 89 73 89 / 40 50 40 30 40 GEORGETOWN MUNI AIRPORT 85 73 89 74 88 / 60 20 20 10 20 HONDO MUNI AIRPORT 86 73 87 73 87 / 70 60 40 20 30 SAN MARCOS MUNI AIRPORT 86 73 88 73 87 / 70 30 30 10 30 LA GRANGE - FAYETTE REGIONAL 85 74 89 74 89 / 60 20 20 10 40 SAN ANTONIO INTL AIRPORT 87 74 88 74 88 / 70 50 30 10 30 STINSON MUNI AIRPORT 87 74 88 74 88 / 70 50 30 10 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT... DIMMIT...FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES... KINNEY...LAVACA...LEE...MAVERICK...MEDINA...TRAVIS...UVALDE... WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...HAMPSHIRE PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Jun 18, 11:07 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1107 AM CDT THU JUN 18 2015 TXZ171>173-183>194-202>209-217>225-228-191100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1107 AM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND TO THE SOUTH OF HIGHWAY 90 AND EAST OF THE I-35 CORRIDOR. SHOWERS HAVE BEGUN TO DEVELOP THIS MORNING AND WILL LIKELY GROW IN COVERAGE AND STRENGTH THROUGH THE MID TO LATE MORNING AND INTO THE AFTERNOON. LOCALIZED HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE. WHILE IT WILL BE DIFFICULT TO PINPOINT WHERE THE HEAVIEST DOWNPOURS WILL OCCUR IN THE WATCH AREA...LOCALIZED AMOUNTS COULD REACH 1 TO 3 INCHES QUICKLY WITH EVEN HIGHLY ISOLATED LOCATIONS RECEIVING 4 TO 5 INCHES. OVERALL STORM MOTION WILL BE SLOW. STRONGER THUNDERSTORMS COULD ALSO BE CAPABLE OF 40-50 MPH WINDS UNDER THE STRONGER PRECIPITATION DOWNBURSTS. STORM ACTIVITY SHOULD DECREASE THROUGH THE MID TO LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY AND ESPECIALLY SUNDAY COULD RESULT IN LOCALIZED FLASH FLOODING AS A MOIST AIRMASS RE-ESTABLISHES ITSELF AND A WEATHER DISTURBANCE REMAINS OVER THE RIO GRANDE VALLEY. THE MOST FAVORED LOCATIONS FOR POSSIBLE IMPACTS WILL BE CENTRAL AND WESTERN AREAS. PLEASE STAY TUNED FOR UPDATES FROM YOUR NATIONAL WEATHER SERVICE THIS WEEKEND OF THIS DEVELOPING SITUATION. SPOTTER ACTIVATION MAY BE NEEDED TODAY AND POSSIBLY OVER THE WEEKEND FOR FLASH FLOODING CONCERNS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:12 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jun 17, 7:13 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 3 hr |
| Jun 17, 7:27 PM CDT | Areal Flood Advisory | EWX | Kendall | 3 hr |
| Jun 17, 7:33 PM CDT | River Flood Warning | EWX | Bexar | 9 hr |
| Jun 17, 7:43 PM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Jun 17, 7:52 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Jun 17, 8:28 PM CDT | River Flood Warning | EWX | Bexar | 25 hr |
| Jun 17, 8:35 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 36 hr |
| Jun 17, 8:35 PM CDT | River Flood Warning | EWX | Karnes | 3 days |
| Jun 17, 8:43 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| Jun 17, 8:53 PM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Jun 17, 9:13 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr | 3 hr |
| Jun 17, 9:31 PM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| Jun 17, 10:07 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real | 3 hr |
| Jun 17, 10:13 PM CDT | River Flood Warning | EWX | Williamson | 17 hr |
| Jun 17, 10:33 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Real | 3 hr |
| Jun 18, 12:27 AM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 2 hr |
| Jun 18, 2:57 AM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| Jun 18, 3:03 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 17 more | 18 hr |
| Jun 18, 3:36 AM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
| Jun 18, 8:57 AM CDT | Areal Flood Advisory | EWX | Lavaca | 2 hr |
| Jun 18, 11:11 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 21 hr |
| Jun 18, 3:17 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| Jun 18, 3:49 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| Jun 18, 3:56 PM CDT | Flash Flood Warning | EWX | Blanco, Hays, Travis | 3 hr |
| Jun 18, 5:40 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| Jun 18, 5:51 PM CDT | Special Weather Statement | EWX | Gillespie | 39 min |
| Jun 18, 6:24 PM CDT | Special Weather Statement | EWX | Williamson | 51 min |
| Jun 18, 6:29 PM CDT | Special Weather Statement | EWX | Llano | 46 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.